MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 12/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient was born in (b)(6).
 
Event or Problem Description
It was reported that the tip of the guidewire broke off during a procedure.A savion flx guidewire was selected for a procedure and during the attempt to cross the right leg lateral plantar in the foot, approximately 5mm of the distal tip of the wire broke off in the patient's artery.The physician used a coronary snare to remove the wire fragment.The procedure was completed using a non-bsc wire.There were no patient complications reported.
 
Additional Manufacturer Narrative
A2: patient was born in 1941.Device analysis by mfr: the guidewire was returned with distal tip damage.The device was broken 299.2 cm from the proximal end.The device was kinked at the distal tip.No more damages were found in the device.Dimensional inspection found the distal tip, middle of the device, and proximal section were within specifications.
 
Event or Problem Description

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9488631
Report Number2134265-2019-15890
Device Sequence Number296791
Product Code DQX
UDI-Device Identifier08714729978824
UDI-Public08714729978824
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/16/2021
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0024445679
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2020
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer02/03/2020
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;